# SDR FDEA202108162188

- Difficulty date: August 16, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LEADING EDGE, SLAT ANTI ICE TELESCOPING DUCT CUTOUT, PERFORMED NDT HFEC INSP   PER NDTSPM PART 6. CRACK INDICATION AT UPPER INBD CORNER APPROX .250 IN LENGTH,   MARKED DOT#39 AND RED GREASE PENCIL.   NOTE: LOCATION IS CORNER #1 PER SEQ 1015, PG 22, FIG 2. REPAIRED LH LEADING EDGE SLAT ANTI  ICE TELESCOPING DUCT CUTOUT AS REQ. PER. SRM   57-10-00 VOL 1 FIG IO3 SH.2-5
